Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Noticed enlarged lymph nodes and CT scan of neck was negative. What could it be?

User rating for this question
Very Good
Answered by

Oncologist, Surgical
Practicing since : 2004
Answered : 59 Questions
I have noticed soreness and some enlarged lymph nodes for the past few months. The have gotten smaller with antibiotics. I had a ct scan of my neck that was negative of everything. Tonight i felt pain in my right collarbone and felt what i think is lymph node right on the collarbone. It is palpable and about 1cm in diameter. Once i touched it, it stopped hurting.
Posted Sun, 15 Dec 2013 in Cancer
Answered by Dr. Krishna Kiran Kannepalli 6 hours later
Brief Answer: I don't think it is significant. Detailed Answer: Hi. Thanks for the query. If the nodes have decreased in size after taking antibiotics, there is no cause for worry. It is better that you have a reassessment with your physician after about a months time. In case the node that you have described now is still persisting, an FNAC ( needle aspiration) can be performed at that time. With the information that you have provided, I don't think there is any cause for worry. However, it is better to have it checked by a doctor just to be sure. Let me know if I can assist you further.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor